# SDR FDEA201112065175

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,904 hours, 35,416 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cylinder
- Part number: C23199104
- Part serial: B1329
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, DURING GEAR RETRACTION, AMBER LIGHT DOOR OPEN ON FORWARD PANEL AND UPPER PANEL,  VIBRATIONS AFTER LEVEL-OFF AT FL330, AND LOWER ALTITUDES UNTIL LANDING GEAR WAS EXTENDED FOR LANDING,  DOOR AMBER LIGHT CONTINUED ILLUMINATION DURING  ENTIRE SEQUENCE, ALL QRH PROCEDURES APPLIED.  R & I RT NOSE GEAR DOOR ACTUATING CYLINDER IAW AMM REF 32-31-16-04.  PERFORMED ADJUSTMENT AND TEST IAW AMM 32-31-00-05.  NO DEFECTS NOTED. ALL HYD FLUID LEVELS CHECKED GOOD.
